# SDR SWAA2013031113506

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 17,362 hours, 7,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MISSING EXIT SIGN COVER.  INSTALLED SIGN COVER PER MM.
